# SDR MASA2011082203527

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,365 hours, 9,675 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI SKID FAULT STATUS MSG AFTER T/O.  INSTALLED QUICK DISCONNECT.
